Open Access
Translator Disclaimer
2013 On the Spreading Rate of the Soliton Perturbation for Relativistic Nonlinear Wave Equations
E. A. Kopylova , Yu. I. Karlovich , A. I. Komech, A. E. Merzon
Commun. Math. Anal. 14(2): 95-102 (2013).

Abstract

We consider nonlinear relativistic wave equations in one space dimension and prove the spreading rate estimates for a general class of potentials. Such estimates play an important role in studying the asymptotic stability of solitons.

Citation

Download Citation

E. A. Kopylova . Yu. I. Karlovich . A. I. Komech. A. E. Merzon . "On the Spreading Rate of the Soliton Perturbation for Relativistic Nonlinear Wave Equations." Commun. Math. Anal. 14 (2) 95 - 102, 2013.

Information

Published: 2013
First available in Project Euclid: 20 December 2012

zbMATH: 1259.35180
MathSciNet: MR3011522

Subjects:
Primary: 35Q51
Secondary: 37K40

Keywords: Relativistic nonlinear wave equation , soliton , weighted norms

Rights: Copyright © 2013 Mathematical Research Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.14 • No. 2 • 2013
Back to Top